# SDR UPS01836377

- Difficulty date: June 26, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1580 LBL 24 FLOORBEAM IS CORRODED BEYOND LIMITS.  REPAIRED FLOORBEAM IAW 8110-3 APPROVED DH SK 807-644.
